| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and mildly calcified vessel in the forearm.A 6.0mmx100mmx80cm-hybrid sterling balloon was advanced for dilation.However, during the second inflation at 10 atmospheres for 30 seconds, the balloon ruptured.The device was removed and the procedure was completed using this device.No complications were reported, and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear in the balloon 7mm from the tip and is approximately 5cm long.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a longitudinal tear in the balloon.
Event or Problem Description